# SDR DALA2021083105135

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,996 hours, 39,684 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Out Of Position
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE CAM IS CLOCKED WRONG AND OUT OF ADJUSTMENT. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY NRC 001-0115:5352-4002/001 00303: ADJUSTED TAILCONE RELEASE MECHANISM CAM REF B717 AMM 53 -52-03. (LP #1927793)
